# SDR UALA2011021400785

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 60,092 hours, 8,771 cycles
- Engine: Pwa PW4090
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 29
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP SYS STATUS. DUE TO REPETITIVE REPORTS OF 'ELEC BACKUP SYS' STATUS MESSAGE WITH CORRELATED MESSAGE.  IF NO FAULTS NOTED, REPLACE BUG CONVERTER (M24008) PCN 566-9012 & IF NECESSARY, CCB (K24202) PCN 566-0547. IAW MM REPLACED WITH NEW BUG CONVERTER & CCB (K24202). RAN BOTH ENG IAW JRH, OPS CK FINE AND INDICATION NORMAL.  NO DEFECTS NOTED.
